# SDR SWI2025F00560

- Difficulty date: February 18, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 40,869 hours, 27,176 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Scratched
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR FORWARD AIRFRAME HINGE FITTING HAS MULTIPLE SCRATCHES AND GOUGES (C-CHECK RO 04/26/2025)REMOVED AND REPLACED FWD CARGO DOOR, FWD FUSELAGE SIDE HINGE FITTING WITH NEW, REF CRJ 900 SRM 51-41-02-001-001-A01 AND DWG SH690-33750 REV AF, COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR COMPLIED WITH DIGITAL COPY OF SKYWEST FORM M-337
